MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 14CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 14CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2S14
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.
 
Event or Problem Description
It was reported that during an unknown procedure, the nslg2s14 enseal tissue sealer g2 jaw was unable to open.Hcp has to forced open the jaw.Hcp complained that there was crush sound during closing the jaw.After retrieve the shears, she found there was a cracked at the closing handle.No patient consequence.
 
Additional Manufacturer Narrative
(b)(4).D4: batch # m90m04.Investigation summary: this is an evaluation of the picture provided by the account and not of the actual instrument.  image 1: the image provided by the account is that of a enseal tigger where the batch can be seen as m90m04.Image 2: the image provided by the account is that of an nslg2s14 device where the device appear to be closed on gauze.The gauze stuck is a routine occurrence during surgical procedures.If the device is used across gauze, staples, clips or any other material then tissue, this does not necessarily indicate a manufacturing defect in the device.Care should be taken not to close the jaw on gauze, staples, clips or any other material than tissue, for further information on device use can be found on the ifu.However, due to the instrument was not return our evaluation is limited.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.

Brand Name
ENSEAL G2 STRAIGHT JAW 14CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9875573
Report Number3005075853-2020-01790
Device Sequence Number14180649
Product Code GEI
UDI-Device Identifier10705036014171
UDI-Public10705036014171
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model NumberNSLG2S14
Device Catalogue NumberNSLG2S14
Device Lot NumberM4HM2U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date06/09/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR